8 doctors weighed in:

My son who is 15 accidentally used testosterone gel will he be ok?

8 doctors weighed in
Dr. Visalakshi Vallury
Family Medicine
4 doctors agree

In brief: Yes

Brief exposure to testosterone gel should not produce any long-term effects.
Call your doctor if the person develops enlarged genitals, premature pubic hair, increased libido, or aggressive behavior. Be aware that occassionally testosterone may be used by atheletes to increase muscle mass and it is reported up to 2% of teenage boys have tried steroids for that reason.

In brief: Yes

Brief exposure to testosterone gel should not produce any long-term effects.
Call your doctor if the person develops enlarged genitals, premature pubic hair, increased libido, or aggressive behavior. Be aware that occassionally testosterone may be used by atheletes to increase muscle mass and it is reported up to 2% of teenage boys have tried steroids for that reason.
Dr. Visalakshi Vallury
Dr. Visalakshi Vallury
Thank
Dr. James Leaming
Emergency Medicine
1 doctor agrees

In brief: Yes

Reported adverse events from repeated secondary testosterone exposure in children include premature pubic hair development, advanced bone age, increased libido, aggressive behavior, and inappropriate growth of the genitalia.
In most cases. The adverse event was usually reversed after removal of the testosterone.

In brief: Yes

Reported adverse events from repeated secondary testosterone exposure in children include premature pubic hair development, advanced bone age, increased libido, aggressive behavior, and inappropriate growth of the genitalia.
In most cases. The adverse event was usually reversed after removal of the testosterone.
Dr. James Leaming
Dr. James Leaming
Thank

In brief: Yes

Make sure it's washed off.
If it was accidental and not for a long period his natural testosterone will transiently decrease for a short period of time and then kick back into normal.For more: www.Peedoc.Com @thepeedoc.

In brief: Yes

Make sure it's washed off.
If it was accidental and not for a long period his natural testosterone will transiently decrease for a short period of time and then kick back into normal.For more: www.Peedoc.Com @thepeedoc.
Dr. Roscoe Nelson
Dr. Roscoe Nelson
Thank
Dr. Jeff Livingston
Obstetrics & Gynecology

In brief: Yes

He should stop using it now but short term exposure is not going to cause any long term consequences.

In brief: Yes

He should stop using it now but short term exposure is not going to cause any long term consequences.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors